# SDR AALA20020474

- Difficulty date: April 15, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE AT STATION 526 BETWEEN L29R AND L30.  REPAIRED GOUGE AT STATION 526, L29R, L30 PER SRM 53-04, FIG 28.  (M)
